Research Repository

Vector norm inequalities for power series of operators in Hilbert spaces

Cheung, W-S and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Vector norm inequalities for power series of operators in Hilbert spaces. Tbilisi Mathematical Journal, 7 (2). 21 - 34. ISSN 1512-0139

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: complex coefficient; commuting operators; norm topology; Banach algebra
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2016 23:06
Last Modified: 20 Aug 2019 04:21
URI: http://vuir.vu.edu.au/id/eprint/30381
DOI: https://doi.org/10.2478/tmj-2014-0013
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar